# SDR TRBA20130206001

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,993 hours, 32,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Misinstalled
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE COVER OF EMERGENCY LIGHT AT SERVICE DOOR MISINSTALLED. ACFT REMOVED FROM SERVICE.  REPOSITIONED EMERGENCY LIGHT COVER AT SERVICE DOOR LOWER CORNER IAW CMM 33-51-27. ACFT RETURNED TO SERVICE.
